Ships with Tracking Number! INTERNATIONAL WORLDWIDE Shipping available. May not contain Access Codes or Supplements. May be ex-library. Shipping & Handling by region. Buy with confidence, excellent customer service!. Bookseller Inventory # 0471902861
Title: Asymptotic Methods in Queueing Theory (...
Publisher: John Wiley & Sons Ltd
Publication Date: 1984
Book Condition: Good
Book Description John Wiley & Sons, Chichester and New York, 1984. Cloth. Condition: Very Good. Dust Jacket Condition: Very Good. N.B. Small plain label to inside front cover. Crease to D/J spine. Size: 8vo - over 7¾" - 9¾" tall. Seller Inventory # 055592
Book Description J. Wiley, 1984. Hardcover. Condition: Good. Item may show signs of shelf wear. Pages may include limited notes and highlighting. May include supplemental or companion materials if applicable. Access codes may or may not work. Connecting readers since 1972. Customer service is our top priority. Seller Inventory # mon0001640891
Book Description J. Wiley, 1984. Condition: Good. A+ Customer service! Satisfaction Guaranteed! Book is in Used-Good condition. Pages and cover are clean and intact. Used items may not include supplementary materials such as CDs or access codes. May show signs of minor shelf wear and contain limited notes and highlighting. Seller Inventory # 0471902861-2-4